# SDR AALA201710309015

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 50,164 hours, 27,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1843
- Condition: Damaged
- Location: Pax Door
- Part time: 50,164 hours, 27,977 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF DAMPING FUNCTION AND EMERGENCY OPERATION WAS FOUND HARD IMPACT BETWEEN FUSELAGE AND PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REPLACED DAMPER OF THE PASSENGER CREW DOOR 831 IAW AMM.
